# SDR SWIA201024900

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 22,360 hours, 17,495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ORANGE EMERGENCY FLOOR LIGHT INOPERATIVE.  (6222)  REPAIRED BROKEN WIRE AT ELECTRICAL CONNECTOR OF LIGHTING STRIP.
